# SDR 97ZZZM1013

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Corroded
- Location: Entry Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION (C53-107-01) ON ENTIRE REVEAL AT AFT ENTRY DOOR CUTOUT, WL 208-274.  REMOVED CORROSION, .005 MAX MATERIAL LOS FROM ORIG MAT THICKNESS OF .050 TO .100 WITHIN LIMITS PER SRM 53-60-15.
